Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: G. A. Margulis
Title: On some aspects of the theory of Anosov systems
Additional book information Springer Monographs in Mathematics, Springer, Berlin, 2004, 138 pp., ISBN 3-540-40121-0, $69.95

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: William Parry
Affiliation: University of Warwick
Journal: Bull. Amer. Math. Soc. 42 (2005), 257-261
PII: S 0273-0979(05)01051-7
Published electronically: February 10, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.